Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by b on June 20, 2001, at 23:03:44

In reply to Re: withdrawal, posted by Ottawa Bill on June 18, 2001, at 7:58:59

I'm so glad I found this website! My doctor weaned me off Effexor after being on it 8
months by having me take four days each of the lower doses. I have been off of it for a
HUGE total of 3 days. For the last 2 days, I've had major dizziness OFTEN and I can cry
at the drop of a hat. I thought I was going crazy or needing to call up Doc for another
appointment. All she told me was to expect "flu-like symptoms" not weird "flighty" brain
sensations and MORE feelings of depression. From reading through your comments, I
feel like I'm not alone and I'll give myself a couple of weeks to feel like an actual person
again.
Effexor was a GREAT help when I needed it most! It was well worth these withdrawls IF
they subside soon!?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:b thread:13781
URL: http://www.dr-bob.org/babble/20010618/msgs/67310.html